# SDR ASAA2024120955137

- Difficulty date: December 9, 2024
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A566021
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN. TOP OF FLOOR STRUCTURE STA 959 LBL 49, CORROSION AROUND FASTENER HOLE. GROUNDED - YES. REMOVED CORRODED INTERCOSTAL I.A.W B737-800 SRM 51-40-02, LOCATED & DRILLED AND INSTALLED NEW INTERCOSTALL P/N 147A5660Y21 PER BOEING DWG #147A5660 REV C AND I.A.W B737-800 SRM 51-40-02. SRM 51-40-05, ORIGINAL MATL THICKNESS .080, REMOVED .012, REMAINING .068 FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-01.
